# SDR USAA2009040190767

- Difficulty date: February 13, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 72,035 hours, 44,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654795711
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C24 - MAJOR REPAIR - INTERGRANULAR CORROSION ON AFT CARGO DOOR SILL STRAP BETWEEN BS 840 TO BS 847,  RBL 19.5.  REPAIRED AFT CARGO DOOR SILL STRAP BETWEEN BS 840 TO BS 847, RBL 19.5 IAW B737 SRM 51-40-02 & BOEING DRAWING 65-47957.
